# SDR FDEA201104271640

- Difficulty date: April 27, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,374 hours, 31,540 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH30AY06K02
- Condition: Leaking
- Location: Rudder Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF A SYS PRESSURE AND ALL A SYS  HYD FLUID AFTER SUSPECTED LIGHTNING STRIKE.  CREW COMPLIED WITH ALL QRH PROCEDURES TO SAFELY RECOVER ACFT.  HYD SYS A FLUID SHUTOFF SWITCHES WERE OFF FOR APPROX 50 MINUTES WITH  ENGINES 1 AND 2 OPERATING.  CREW COMPLETED MANUAL GEAR EXTENSION AND ALT FLAP EXTENSION IAW QRH.  FOUND LWR RUDDER ACT. PRESSURE LINE LEAKING. REF IPC 27-20-00-21F ITEM 045, REMOVED LINE. R & R  NR 2 ENG DRIVEN HYDRAULIC PUMP PER AMM 29-11-033-4 R & R NR 1 & 2 ENGINE SYS A HYDRAULIC PUMP CASE DRAIN FILTER ELEMENTS IAW MM 29-11-041-2  UP TO STEP 2(D)4.  NO CONTAMINATION FOUND IN EITHER ELEMENT. R & R SYSTEM A RETURN FILTER IAW MM 29-11-102-2 UP TO STEP 2(B)6.  NO CONTAMINATION FOUND.   R & R NR 1  ENGINE DRIVEN HYDRAULIC PUMP IAW MM 29-11-033-4. INSTALLED NEW PRESSURE LINE ON LWR RUDDER ACTUATOR PER AMM 20-10-012-4-0 AND AMM 27-20-141- 2, PRESSURE & LEAK CHECKED LINE REF. AMM 29-00-000-2-0, NO LEAKS.
